# SDR AALA202406193482

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 24,240 hours, 9,646 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT THRU 10000, THERE WAS A STRONG ACRID SMELL THROUGHOUT THE CABIN. THE ODOR WAS SLIGHTLY BETTER AFTER TURNING PACK 1 OFF. THE STRONGEST SMELL WAS NOTICED IN THE AFT OF THE CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
